Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 122, Number 1
HTML articles powered by AMS MathViewer

Induced automorphisms of free groups and free metabelian groups
S. Bachmuth PDF
Trans. Amer. Math. Soc. 122 (1966), 1-17
A characterization of the Mathieu group $\mathfrak {M}_{12}$
Richard Brauer and Paul Fong PDF
Trans. Amer. Math. Soc. 122 (1966), 18-47
Flexible partially stable algebras
Chester E. Tsai PDF
Trans. Amer. Math. Soc. 122 (1966), 48-63
Decomposing pairs of modules
Lawrence S. Levy PDF
Trans. Amer. Math. Soc. 122 (1966), 64-80
Braid groups of compact $2$-manifolds with elements of finite order
James van Buskirk PDF
Trans. Amer. Math. Soc. 122 (1966), 81-97
Linear transformations of Gaussian measures
Dale E. Varberg PDF
Trans. Amer. Math. Soc. 122 (1966), 98-111
On complex quadratic fields with class number equal to one
Harold Stark PDF
Trans. Amer. Math. Soc. 122 (1966), 112-119
Semicontinuity of integrals
A. W. J. Stoddart PDF
Trans. Amer. Math. Soc. 122 (1966), 120-135
Structures and operators on almost-Hermitian manifolds
Chuan-chih Hsiung PDF
Trans. Amer. Math. Soc. 122 (1966), 136-152
Gauges and their densities
Gerald Freilich PDF
Trans. Amer. Math. Soc. 122 (1966), 153-162
On limits of scalar operators
James E. Simpson PDF
Trans. Amer. Math. Soc. 122 (1966), 163-176
Asymptotic behavior of the solutions of an $n\textrm {th}$ order nonhomogeneous ordinary differential equation
Thomas G. Hallam PDF
Trans. Amer. Math. Soc. 122 (1966), 177-194
Fixed points and multiplicative left invariant means
Theodore Mitchell PDF
Trans. Amer. Math. Soc. 122 (1966), 195-202
Sums of solid horned spheres
Lawrence O. Cannon PDF
Trans. Amer. Math. Soc. 122 (1966), 203-228
On the Radon-Nikodým derivatives of measurable transformations
Dorothy Maharam PDF
Trans. Amer. Math. Soc. 122 (1966), 229-248